School of pure and applied sciences

Prof Augustus Wali B.Ed (Science), MSc (KU), PhD (JamiaMilliaIslamia). Associate Professor, Department of Mathematics and Actuarial Science. Specialization area is Pure Mathematics. Has over 20 years’ experience working in higher education.

Degrees Awarded

  • Doctor of Philosophy in Mathematics, Jamia Millia Islamia, 2002   
  • Master of Science in Pure Mathematics, Kenyatta University, 1990
  • Bachelor of Education (Science), Kenyatta University, 1988

Research, Scholarly, Professional and Scientific Activities

  1. Ochieng, G. F., Akanga, J. R. and Wali, A. N., “On the eigenvalues of a Norlund infinite matrix as an operator on some sequence spaces”, International journal of innovative research & development Vol. 5 (9), 306– 311, August 2016.
  2. Augustus Wali, Epiphanie Kagoyire, Pacifique Icyingeneye, “Mathematical Modeling of Population Growth of Uganda”, Journal of Applied Mathematical Sciences, Vol. 6, 2012, no. 84, 4155 – 4168
  3. Augustus Wali, Doriane Ntubabare, Védaste Mboniragira, “Mathematical Modeling of Rwanda's Population Growth”, Journal of Applied Mathematical Sciences Vol. 5, 2011, no. 53, 2617 – 2628
  4. Wali, A. N., “On anti-invariant maximal spacelike submanifolds of an indefinite complex space form”, Canadian Journal of Pure and Applied Sciences Vol. 5, No. 1, pp. 1429 - 1432, Feb 2011
  5. Wali, A. N., Akanga, J. R., “Some results on totally real maximal spacelike submanifolds of an indefinite complex space form”, Int. Journal of Math. Analysis, Vol. 5, (2011), no. 5, 207 - 213.
  6. Akanga, J., Mwathi, C., Wali, A. N., “The spectrum of the Norlund Q operator on c space”, Journal of Agriculture, Science and Technology Vol. 12(2) (2010), 92 - 104.
  7. Wali, A. N., “Some results on anti-invariant maximal spacelike submanifolds of an indefinite complex space form”, Journal of Agriculture, Science and Technology Vol. 12(1) (2010), 83 - 90.
  8. Wali, A. N., “On submanifolds of indefinite complex space form”, Canadian Journal of Pure and Applied Sciences Vol. 4, No. 2, pp. 1217 - 1219, June 2010.
  9. Wali, A. N., “Some inequalities on sectional curvature”, Int. Journal of Contemp. Math. Sciences, Vol. 5, (2010), no. 13-16, 623 - 628.
  10. Wali, A. N., “Indefinite anti-invariant submanifolds of an indefinite complex space form”, Journal of Mathematics Applied in Science and Technology Volume 1, Number 1 (2009), pp. 75 - 80.
  11. Wali, A. N., “On totally real maximal spacelike submanifolds of an indefinite complex space form”, Journal of Mathematics Applied in Science and Technology Vol. 1, No. 1 (2009), pp. 1 - 7.
  12. Akanga, J. R., Wali, A. N., “Effective approaches of teaching Pure Mathematics at Tertiary level”, Proceedings of Second African Regional Congress of The  International Commission on Mathematical Instruction (2007), 115 - 122.
  13. Wali, A. N., “On spacelike submanifolds of a sphere”, Journal of Agriculture, Science and Technology 8(2) (2006), 101 - 109.
  14. Wali, A. N., “On bounds of holomorphic sectional curvature”, East African Journal of Physical Sciences 6(1) (2005), 49 - 53.
  15. Wali, A. N., “Geometry of submersions and submanifolds in an almost Hermitian manifold”, PhD Thesis (2002), Jamia Millia Islamia, New Delhi, India.

Contacts

awali@seku.ac.ke